| Model Number |
T401162 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
Event or Problem Description
The user facility reported to terumo cardiovascular that, the links on arms were sticking and binding together, and it was difficult to use and position.It is unknown whether there was a delay in the procedure.Due to the unknown information for this event, it is being reported.Terumo continues to attempt to gain more information regarding this event from the user facility.The product was not changed out.Procedure was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on june 29, 2021.Upon further investigation of the reported event, the following information is new and/or changed: g6 (indication that this is a follow-up report).H6 (identification of evaluation codes 3331, 4114, 174, 12).Type of investigation #1: 3331 - analysis of production records.Type of investigation #2: 4114 - device not returned.Investigation findings: 174 - material and/or chemical problem identified.Investigation conclusions: 12 - cause traced to device design.The affected sample was not returned for evaluation.An engineering investigation has been completed and changes have been implemented to prevent recurrence.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.